Peripheral Neuropathy

When the nerves that carry signals and messages from the brain or spinal cord to and fro rest of the body gets damaged, it is called peripheral neuropathy. Tingling in the arms and legs, stabbing pains, tinning of the skin, sexual dysfunction, and excessive sweating are some of its symptoms.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the symptoms of uncontrolled hypothyroidism?

Query: Hi doctor,I am experiencing pain all over the body, numbness and tingling sensation in the right hand, swollen legs and hands, persistent cough, my ears are ringing, vision is blurred, distended stomach, open sore inside of the ankle, cluster of black beds under my nails. I always feel tired. I am d...  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. Thank you for the query. I can understand your concern. According to your statement and reports (attachments removed to protect the patient’s identity), you have been suffering from body ache, feeling of numbness and tingling in right hand, ringing in th...  Read Full »

I got sudden soreness in my inner thighs with a burning sensation. Why?

Query: Hi doctor,I have soreness in my inner thigh that hurts when I touch. It just came on suddenly. I feel burning sensation occasionally. Please advise the diagnosis.  Read Full »


Dr. Salah Saad Shoman

Answer: Hi, Welcome to icliniq.com. This can be due to multiple causes. Please send a photo of the sores for a diagnosis. Revert with the photos to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician  Read Full »

Are sublingual supplements more effective in treating Vitamin B12 deficiency with neuropathy?

Query: Hi doctor, I was diagnosed with Vitamin B12 deficiency two weeks ago (level was 112 pg/mL). I had pins and needles, burning and tingling sensation in my hands and feet. I visited a local doctor here, and the doctor advised me to take weekly injections (1000 mcg) for three weeks and then oral supple...  Read Full »


Dr. Upendra K Shah

Answer: Hi, Welcome to icliniq.com. The diagnosis of a Vitamin B12 deficiency following gastritis with neuropathy is compatible with this clinical scenario. I would like to know the nerve conduction study report. Here the Vitamin B12 deficiency is due to decreased secretion of intrinsic factor from th...  Read Full »

What causes peripheral neuropathy?

Query: Hi doctor, My father was diagnosed with stage IV lung cancer last month. Before that, he could not walk, and he became paralyzed entirely (arms and legs). We then took him to a local hospital, and the neurologist mentioned that he has Guillain-Barre syndrome, and they treated him for that. However,...  Read Full »


Dr. Upendra K Shah

Answer: Hi, Welcome to icliniq.com. I understand the situation. I have seen the reports and documents (attachment removed to protect the patient's identity). It shows carcinoma of the lung, probably small cell carcinoma associated with peripheral neuropathy and paraneoplastic syndrome due to Carcinoma o...  Read Full »

Will essential tremor cause post-micturition dribble with a diminished sense of smell?

Query: Hi doctor, I am a 28 year old male who was diagnosed with essential tremor six years ago. Presently, I have tremors only in my right hand and thumb, but it feels like my entire body wants to move. Before, I used to get tremors on some movement, but nowadays, it is present even while at rest. I am...  Read Full »


Dr. Anshuman Srivastava

Answer: Hi, Welcome to icliniq.com. Based on the history which you have provided, it seems to be a progressive neurological condition. Essential tremor is diagnosed when there is no pathology in the brain, and the cause is idiopathic or unknown. But in your case, it is a bit of concern as you have developed...  Read Full »

Why do I have terrible cramps on my left leg after sudden indentation?

Query: Hi doctor, I am 63 years old. I had a back injury ten years back and got partly paralyzed on the right side from my hips. Two years back, I did chemotherapy for triple-negative breast cancer. I feel absolutely fine now. Suddenly, I have an indentation on the outer side of my lower left leg. I hav...  Read Full »


Dr. Nasir

Answer: Hi, Welcome to icliniq.com. Your symptoms can occur due to peripheral neuropathy. It causes sensory and motor disturbances. It is caused due to vitamin B12 deficiency. You can have gait disturbance, tingling, and numbness at extremities. There are many other causes to have peripheral neuropath...  Read Full »

What is the difference between myocardial bridge and NSTEMI?

Query: Hi doctor, I am suffering from chest pain on and off for quite some time now. The frequency of chest pains has been increasing over the last few months. I had chest pain twice last year before 7 and 14 months. I was hospitalized with chest pain and with mildly elevated Troponin T. Discharge summary...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. Please tell me the following details so that I can help you with the conceern: 1) Did NSTEMIs (non-ST segment elevation myocardial infarction) occur after exertion or at rest? 2) What were the symptoms during NSTEMIS, like transient or prolonged chest pain more tha...  Read Full »

What percent of peripheral neuropathy patients recover and live a normal life?

Query: Hello doctor, I am 17 years old and was just diagnosed with peripheral neuropathy. In the last five months, I lost 100 pounds from bariatric surgery, and in the third month, my food intake was very low due to esophagitis causing me not to eat. The neuropathy is just in my feet, and it is just burni...  Read Full »


Dr. Aida Quka

Answer: Hello, Welcome to icliniq.com. I understand your concern and would explain that cooper and homocysteine are really rare causes of neuropathy. The main causes are: 1) Thyroid gland dysfunction. 2) Vitamin B12 deficiency. 3) Vitamin E deficiency. 4) Vitamin B1 deficiency. 5) Diabetes. 6) Vita...  Read Full »

What causes pain and grip issues in the right hands and legs?

Query: Hello doctor, I have SLE with peripheral neuropathy. Please help.  Read Full »


Dr. Abhaya Kant Tewari

Answer: Hi, Welcome to icliniq.com. 1. I have seen the uploaded MRI (attachments removed to protect the patient's identity) and the notes of the doctor who is treating. 2. SLE is a multisystem disease meaning that it can affect various bodily systems like joints, skin, central nervous system, and perip...  Read Full »

How long should I take Gabapentin for tingling and numbness in feet?

Query: Hi doctor, I am suffering from extreme numbness and tingling in the legs for the past nine months. I have some strange sensations in my legs and other parts of the body. I have a vitamin B12 of 438 pg/mL and vitamin D of 44 ng/mL. I had unprotected sex with a girl. After that, my problems got sta...  Read Full »


Dr. Aida Quka

Answer: Hi, Welcome to icliniq.com. I have gone through the test reports. You have a positive result only for HSV1 (herpes simplex virus 1) and the presence of IgG (immunoglobulin G) rubella and CMV (cytomegalovirus) indicates your past infection. They are not active now. Your symptoms suggest periphe...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.